I’ve noticed recently that I have trouble reading. I make mistakes when reading. I mix up words, read the wrong thing, and my reading comprehension sucks. My speed also sucks but that is probably due to the medicine slowing me down. I’ve noticed the errors in reading started around the time I started taking Wellbutrin. Perhaps it has to do with my latest psychotic break. Can anyone relate? Thanks.
Yeah, I can definitely relate. I read in paragraphs these days. It’s hard for me to plow through a book. When I was a teenager, I was able to read fast and with accuracy. Now if I see a blob of text, I just move on. I attribute it to cognitive deficits. I don’t think my meds have anything to do with it, though.
I can read fine but retaining what I’ve read doesn’t always come easy.
I have trouble reading too. Walls of text just is not for me. If I read walls of text I read the first 5 lines snd then the ending. Endings gives you a clue about what is asked for.
I’ll misread words all the time. Doesn’t seem as bad as it used to be, but has happened at least once that I can recall today.
I always mix up and misread things… it’s so frustrating.
I know I have dyslexia…
The negative symptoms… would mean I didn’t retain what I read… none of the words meant anything to me… so reading didn’t trigger any responses.
My meds helped me get my ability read back… it’s still hard to concentrate and comprehend.
I too can only read about a paragraph’s worth of text, but it’s down to concentration. There are apps you can get for mobile phones (like ‘@voice’) that read pdf etc for you out loud. It’s possible that using these a bit more I could improve my concentration for reading. ‘@voice’ is free for android.
It’s like it takes my brain 5 times as much energy now that I have sz to make words out of the letters I read and sentences out of the words. And I switch out letters with other letters and words with other words. I don’t realize that I do this unless the sentence doesn’t make sense. But writing is not a problem since I read it many times as I write.
Yep! My eyes move all over the place and sometimes unfocus on what I’m trying to read. I also have trouble retaining and comprehending. If there was a medicine for this, I’d take it! Boy it’s annoying.
What about an Epub reader?
I’m no authority, but it seems to me like Wellbutrin is a drug that could disrupt your ability to read. If you’re that upset about it, maybe you should talk to your pdoc about taking you off it. A word of warning - coming off Wellbutrin can be difficult for some people.